Some fixed point theorems in multiplicative metric spaces via compatible of type (E) and weakly sub-sequentially continuous mappings

Volume 13, Issue 2, pp 107--112 http://dx.doi.org/10.22436/jnsa.013.02.05
Publication Date: October 04, 2019 Submission Date: February 22, 2019 Revision Date: August 06, 2019 Accteptance Date: August 26, 2019

Authors

Rajinder Sharma - Mathematics Section, Sohar College of Applied Sciences, P.O. Box-135, PC-311, Sohar, Oman. Deepti Thakur - Mathematics Section, Sohar College of Applied Sciences, P.O. Box-135, PC-311, Sohar, Oman.


Abstract

In this paper, we established some common fixed point theorems for two pairs of self mappings by using the notion of compatibility of type (E) and weak sub-sequential continuity in multiplicative metric spaces. We deduce important results in this line by restricting the number of mappings involved. The proven results are the improved one in the sense that the closedness, completeness of the whole space and continuity of the mappings are relaxed.


Keywords


MSC


References